Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 81, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 29, 2013, 4:34 AM EDT for Cherokee County, Georgia. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2013, 4:34 AM EDT (08:34 UTC)
- Expired
- Apr 29, 2013, 1:13 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River Downstream I-575 at Canton (ECTG1). The gauge peaked at 17.26 ft at Apr 29, 2013, 8:00 AM EDT.
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02391860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
144 WGUS42 KFFC 290834 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 434 AM EDT MON APR 29 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY. .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC057-292234- /O.NEW.KFFC.FL.W.0081.130429T0834Z-000000T0000Z/ /ECTG1.1.ER.130429T0745Z.130429T0745Z.000000T0000Z.UU/ 434 AM EDT MON APR 29 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE ETOWAH RIVER NEAR EAST CANTON. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 4 AM MONDAY THE STAGE WAS 16.8 FEET...AND RISING. * FLOOD STAGE IS 17.0 FEET. $$
2 follow-up statements
355 WGUS82 KFFC 291446 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1046 AM EDT MON APR 29 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON COUNTIES CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY CHATTOOGA RIVER NEAR SUMMERVILLE AFFECTING CHATTOOGA COUNTY OOSTANAULA RIVER NEAR CALHOUN AFFECTING GORDON COUNTY ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY GAC083-TNC065-300446- /O.EXT.KFFC.FL.W.0076.000000T0000Z-130430T0600Z/ /ENGG1.1.ER.130429T0100Z.130429T1800Z.130430T0000Z.UU/ 1046 AM EDT MON APR 29 2013 ...FLOOD WARNING CONTINUES FOR THE LOOKOUT CREEK NEAR NEW ENGLAND. * UNTIL LATE TONIGHT. * AT 10 AM MONDAY THE STAGE WAS 12.2 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 12 FEET. * THE CREEK WILL REMAINLY NEARLY STEADY THIS AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA AREA. $$ GAC213-313-300446- /O.CON.KFFC.FL.W.0078.000000T0000Z-000000T0000Z/ /ETNG1.1.ER.130429T0130Z.130429T1330Z.000000T0000Z.NO/ 1046 AM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR ETON. * UNTIL FURTHER NOTICE. * AT 945 AM MONDAY THE STAGE WAS 12.7 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 12 FEET. * AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD. $$ GAC313-300446- /O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.130428T1830Z.130429T1400Z.000000T0000Z.UU/ 1046 AM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON. * UNTIL FURTHER NOTICE. * AT 10 AM MONDAY THE STAGE WAS 18.2 FEET...AND RISING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 16 FEET. * AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. $$ GAC129-213-313-300446- /O.EXT.KFFC.FL.W.0077.000000T0000Z-130501T1230Z/ /TLNG1.1.ER.130429T1526Z.130430T0600Z.130501T0630Z.NO/ 1046 AM EDT MON APR 29 2013 ...FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON. * FROM LATE THIS MORNING UNTIL WEDNESDAY MORNING. * AT 10 AM MONDAY THE STAGE WAS 17.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.5 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 21 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE. $$ GAC055-300446- /O.CON.KFFC.FL.W.0080.000000T0000Z-000000T0000Z/ /SUMG1.1.ER.130429T0315Z.130429T1100Z.000000T0000Z.NO/ 1046 AM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE CHATTOOGA RIVER NEAR SUMMERVILLE. * UNTIL FURTHER NOTICE. * AT 10 AM MONDAY THE STAGE WAS 14.6 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 14 FEET. * THE RIVER SHOULD FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 14 FEET...MINOR FLOODING OF WOODLANDS AND FIELDS BEGINS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 27 OR ROME BOULEVARD. $$ GAC129-300446- /O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/ /CALG1.1.ER.130429T1215Z.130429T1415Z.000000T0000Z.UU/ 1046 AM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN. * UNTIL FURTHER NOTICE. * AT 10 AM MONDAY THE STAGE WAS 21 FEET...AND RISING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 21 FEET. * AT 21 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PORTIONS OF A SMALL PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER WATER. $$ GAC057-300445- /O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/ /ECTG1.1.ER.130429T0745Z.130429T1230Z.000000T0000Z.UU/ 1046 AM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE ETOWAH RIVER NEAR EAST CANTON. * UNTIL FURTHER NOTICE. * AT 945 AM MONDAY THE STAGE WAS 17.2 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 17 FEET. * THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS ALONG THE RIVER GENERALLY EAST OF CANTON BEHIND A PUMP STATION OFF RIVERSTONE PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE. $$
862 WGUS82 KFFC 291713 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 113 PM EDT MON APR 29 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY GAC057-291813- /O.CAN.KFFC.FL.W.0081.000000T0000Z-130429T1713Z/ /ECTG1.1.ER.130429T0745Z.130429T1230Z.130429T1504Z.UU/ 113 PM EDT MON APR 29 2013 THE FLOOD WARNING IS CANCELLED FOR THE ETOWAH RIVER NEAR EAST CANTON. * THIS TAKES AFFECT IMMEDIATELY. * AT 1245 PM MONDAY THE STAGE WAS 16.6 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 29, 1:35 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 29, 1:35 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 AM EDT MON APR 29 2013 .UPDATE... /ISSUED AT 800 PM EDT SUN APR 28 2013/ LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE ACROSS THE FLORIDA PANHANDLE. COOL AIR WEDGE REMAINS SITUATED ACROSS PORTIONS OF NORTH AND CENTRAL GA THIS EVENING. RAIN CONTINUES TO REINFORCE THE WEDGE THIS EVENING...AND DON'T EXPECT WINDS TO SWITCH AROUND TO THE SE UNTIL TOMORROW. THUNDERSTORMS CONTINUE TO DEVELOP ACROSS EASTERN ALABAMA...BUT WHEN THEY RUN INTO THE WEDGE...THE BECOME ELEVATED AND EVENTUALLY BECOME STRATIFORM. HAVE REDUCED THE THUNDER WORDING WITHIN THE WEDGE FOR OVERNIGHT. ACROSS SOUTH CENTRAL GA...STORMS REMAIN SURFACE BASED. SEVERE POTENTIAL HAS DECREASED WITH THE LOSS OF HEATING. HOWEVER...STORMS SOUTH OF THE WEDGE COULD BECOME STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL FOR THE NEXT SEVERAL HOURS. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT THIS EVENING AND OVERNIGHT. THE HEAVIEST RAINFALL IN THE LAST 24 HOURS HAS FALLEN ACROSS NORTHERN GA. MPE ESTIMATES INDICATE THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS NORTH GA...WITH SOME LOCALLY HIGHER AMOUNTS UP TO 5 INCHES. ACROSS THE METRO ATLANTA AREA AND SOUTHWARD...UP TO AN INCH TO AN INCH AND A HALF HAS FALLEN. DO THINK THE PRIMARY AXIS FOR HEAVIER RAIN WILL BE ACROSS CENTRAL GA THIS EVENING. WILL LET THE FF WATCH EXPIRE. && .PREV DISCUSSION... /ISSUED 329 PM EDT SUN APR 28 2013/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THE ACTIVE REGION OF AN APPROACHING UPPER LEVEL TROUGH IS SPARKING WIDESPREAD CONVECTION ACROSS THE DEEP SOUTH... CURRENTLY STRETCHING FROM EAST CENTRAL MS...ACROSS AL AND INTO NORTH AND MUCH OF CENTRAL GA. FLOODING CONTINUES TO BE A MAIN CONCERN ACROSS NORTH GA AS SHOWERS AND THUNDERSTORMS TRAIN ACROSS AN ALREADY SATURATED GROUND...WHERE 2 TO 3 INCHES OF RAIN HAS FALLEN AND AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE. A FLASH FLOOD WARNING HAS ALREADY BEEN POSTED FOR CHATTOOGA AND FLOYD COUNTIES DUE TO INUNDATED ROADWAYS. A FLASH FLOOD WATCH WILL CONTINUE FOR MUCH OF NORTH GA THROUGH 8 PM THIS EVENING. ADDITIONAL CONCERNS ARE INCREASING POTENTIAL FOR ISOLATED SEVERE STORMS...MAINLY FOR AREAS SOUTH OF ATLANTA AND INTO CENTRAL GA WHERE DISCRETE THUNDERSTORMS ARE NOTED AHEAD OF THE MAIN RAIN SHIELD. ONE DISCRETE STORM HAS PRODUCED LARGE HAIL IN THE LA GRANGE AREA... AND ANOTHER FURTHER EAST IS SHOWING STRONG ROTATION. THE MAIN CONCERNS FROM DISCRETE CELLS WILL BE LARGE HAIL...DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO THROUGH EARLY EVENING... ESPECIALLY AS STRONG LOW LEVEL WIND SHEAR CONTINUES TO PRODUCE 300+ HELICITY DURING DAYTIME HEATING. OTHERWISE... EXPECT THE FLOOD AND SEVERE THREAT TO GREATLY DIMINISH BY 8-9 PM THIS EVENING AS THE STRONGER UPPER SUPPORT SLIPS FURTHER EAST AND WE CONTINUE TO LOSS DAYTIME HEATING. MODELS SHOW THE ASSOCIATED COLD FRONT TO BE SLOW PUSHING ACROSS THE AREA... SO WILL SHOW A GRADUAL DECREASING OF POPS FROM WEST TO EAST THROUGH MONDAY AFTERNOON-EARLY EVENING...BEFORE ENDING RAIN CHANCES ACROSS THE ENTIRE FORECAST AREA BY SOMETIME MONDAY NIGHT. AS FOR TEMPS... HAVE LEANED TOWARD A MAV AND MET BLEND THROUGH THE PERIOD WITH SEASONABLE COOLER LOWS SPREADING INTO THE AREA BY MONDAY NIGHT BEHIND THE COLD FRONT. 39 LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD AS MODELS CONTINUE SHOW RAIN CHANCES SPREADING BACK INTO THE AREA BY TUESDAY AFTERNOON AND CONTINUING THROUGH THE REMAINDER OF THE WORK WEEK. SEE THE DISCUSSION BELOW FOR FURTHER DETAILS. /39 PREV LONG TERM DISCUSSION... /ISSUED 456 AM EDT SUN APR 28 2013/ LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... GUIDANCE IS OVERALL IN GOOD AGREEMENT WITH MAIN INFLUENCING FEATURES THROUGHOUT LONG TERM. AS AN UPPER SHORTWAVE EXITS THE FORECAST AREA MONDAY NIGHT...THE NEXT MAIN FOCUS WILL BE ON THE DEVELOPMENT OF A WEAK LOW PRESSURE SYSTEM ACROSS THE NORTHERN GULF BY MIDWEEK. THIS FEATURE LOOKS TO ADVECT SOME GULF AND ATLANTIC MOISTURE INTO THE AREA STARTING LATE TUESDAY. A STRENGTHENING RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL RESULT IN A HYBRID CAD WEDGE IMPINGING UPON THE AREA FROM THE NORTHEAST BY WEDNESDAY. THIS SHOULD SERVE TO PRIMARILY LIMIT INSTABILITY IN NORTHERN PORTIONS OF THE AREA...SO HAVE KEPT HIGHER CHANCE POPS FOR SHOWERS AND THUNDERSTORMS IN THE SOUTHWEST AND TRENDED LOWER TOWARD THE NORTHEAST. THIS LOOKS TO BE THE GENERAL PATTERN THROUGH FRIDAY. A LARGE UPPER LEVEL CUTOFF LOW IS FORECAST TO LINGER ACROSS THE CENTRAL CONUS BY THE END OF THE WEEK. THIS LOOKS TO PUSH AN OCCLUDED FRONT NEAR THE WESTERN PORTION OF THE STATE BY SATURDAY SO HAVE INCREASED POPS ACCORDINGLY. FOR NOW GUIDANCE IS IN PRETTY GOOD CONSENSUS WITH TIMING OF THE FRONT...THOUGH ANY SHORTWAVE PERTURBATIONS ROTATING AROUND THE UPPER TROUGH MAY SERVE TO PROVIDE ENHANCEMENTS TO THE PRECIP CHANCE. BAKER && .AVIATION... 06Z UPDATE... RAIN EXITING FROM NORTH GA WITH ISOLATED SHOWERS CONTINUING INTO MID MORNING. RAIN WILL CONTINUE ACROSS CSG/MCN AREAS AND THEN END BY EARLY AFTERNOON. IFR CIGS PREDOMIMANT ACROSS NORTH GA AND WILL CONTINUE ALTHOUGH THERE WILL LIKELY BE SOME MVFR/VFR HOLES THROUGH THE MORNING. CIGS IN CENTRAL WILL BECOME IFR THIS MORNING. BY EARLY AFTERNOON ALL CIGS SHOULD BE VFR IF NOT SCATTERED. WINDS LIGHT AND SOUTHEAST EARLY...BECOMING LIGHT SOUTHWEST AROUND OR JUST AFTER SUNRISE AND MAINTAIN A LIGHT SOUTHWEST DIRECTION THROUGH 00Z TUE. THUNDER MAY REDEVELOP ACROSS CSG/MCN BY MID MORNING AND HAVE ADDED VCTS FOR THOSE AREAS. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 75 54 79 / 70 50 10 10 ATLANTA 59 76 58 80 / 70 40 10 10 BLAIRSVILLE 53 72 52 74 / 50 40 10 10 CARTERSVILLE 57 76 54 82 / 60 40 10 10 COLUMBUS 60 79 58 81 / 80 40 10 20 GAINESVILLE 57 74 56 79 / 60 40 10 10 MACON 61 77 56 82 / 100 50 20 10 ROME 56 76 51 83 / 50 20 5 10 PEACHTREE CITY 57 76 51 80 / 70 40 10 10 VIDALIA 63 78 60 81 / 100 60 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 28, 11:30 PM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 PM EDT SUN APR 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 PM EDT SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT...SUNDAY NIGHT... SCATTERED THUNDERSTORMS WILL CONTINUE TO DIMINISH DURING THE NIGHT ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THE MAIN THREATS WILL BE OCCASIONAL LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. STORM TOTAL RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE POSSIBLE ACROSS NORTH GEORGIA WITH 0.5 TO 1.5 INCHES ACROSS CENTRAL GEORGIA. THE LOWER AMOUNTS SHOULD EXTEND SOUTH. PLEASE CONTINUE TO MONITOR THE FORECAST FOR FUTURE UPDATES AS ADJUSTMENTS MAY BE MADE. WHILE WEAK UPPER RIDGING WILL BUILD IN FOR TUESDAY AND THE SHORTWAVE WILL NO LONGER BE AN INFLUENCING FACTOR...LINGERING MOISTURE AND INSTABILITY WILL ALLOW FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:00 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 30 min |
| Apr 28, 9:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 35 min |
| Apr 28, 10:15 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Apr 28, 10:21 PM EDT | River Flood Warning | FFC | Murray, Whitfield | 40 hr |
| Apr 28, 10:31 PM EDT | River Flood Warning | FFC | Murray | 14 hr |
| Apr 28, 11:31 PM EDT | River Flood Warning | FFC | Chattooga | 14 hr |
| Apr 29, 8:39 AM EDT | River Flood Warning | FFC | Gordon | 70 hr |
| Apr 29, 10:10 AM EDT | River Flood Warning | FFC | Floyd | 25 hr |
| Apr 29, 2:10 PM EDT | River Flood Warning | FFC | Catoosa | 7 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.